# SDR AWXA200301288

- Difficulty date: September 30, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65C2630924
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A .2500 INCH CRACK WAS FOUND ON RT UPPER WING TRAILING EDGE SUPPORT ANGLE ON NR 2 FLAP TRACK OUTBOARD, WBL 204. MAINTENANCE REMOVED CRACKED SUPPORT ANGLE AT WBL 204; FABRICATED A NEW REPLACEMENT ANGLE; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 1.
